# SDR VNAA202205261112

- Difficulty date: May 24, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 41,607 hours, 31,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING APPEARS TO BE WRONG EFFECTIVITY / REMOVED IMPROPER FLOOR-PATH MARKING AND PARTIALLY INSTALLED CORRECT FLOOR-PATH MARKING THAT WAS AVAILABLE FROM GALLEY TO SEAT 3FD ON RIGHT SIDE. ON LEFT SIDE INSTALLED FROM GALLEY TO SEAT 3A IAW CRJ 700 AMM 33-51-01-000/400-801-A79.  REMOVED IMPROPER EMERGENCY FLOOR PATH MARKING AND PATIALLY INSTALLED CORRECT FLOOR PATH MARKING THAT WAS AVAILABLE L/H SIDE FROM SEAT 21C/A TO 16C/A FROM EMERGENCY EXIT ROW TO SEAT ROW 3A NEEDS COMPLETED. ON R/H SIDE INSTALLED CORRECT FLOOR PATH MARKING FROM SEAT 21F/D TO 18F/D FROM SEAT 18F/D TO SEAT 3F/D NEEDS COMPLETED IAW CRJ 700 AMM 33-51-01-000/400-801-A79. REMOVED IMPROPER EMERGENCY FLOOR PATH MARKING AND PATIALLY INSTALLED CORRECT FLOOR PATH MARKING THAT WAS AVAILABLE L/H SIDE REMAIN SECTIONS COMPLETED ON R/H SIDE INSTALLED CORRECT FLOOR PATH MARKING FROM SEAT 18F/D TO 17F/D AND SEAT 3FD TO 13FD SEATS 14FD TO 6FD AND RIGHT HAD EXIT ROW STILL NEEDS COMPLETED IAW CRJ 700 AMM 33-51-01-000/400-801-A79. INSTALLED CORRECT EMERGENCY PATH LIGHTING FROM SEATS 14FD TO 6FD AND RIGHT HAND EXIT ROW IAW CRJ 700 AMM 33Âˆ’51Âˆ’01Âˆ’400Âˆ’801Âˆ’A01Âˆ’PSA. OPS CHECK GOOD
